Advanced

On the existence of positive solutions of second order differential equations

Constantin, Adrian LU (2005) In Annali di Matematica Pura ed Applicata 184(2). p.131-138
Abstract
Using the fixed point method we prove an existence result for positive solutions of nonlinear second order ordinary differential equations. An application to semilinear Schrodinger equations in exterior domains is also presented.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
keywords
second order differential equation, positive solution
in
Annali di Matematica Pura ed Applicata
volume
184
issue
2
pages
131 - 138
publisher
Springer
external identifiers
  • wos:000240467300001
  • scopus:24944496010
ISSN
0373-3114
DOI
10.1007/s10231-004-0100-1
language
English
LU publication?
yes
id
45a9c78c-21e8-4836-95a5-6dd561463b16 (old id 394291)
date added to LUP
2007-08-20 15:53:49
date last changed
2017-07-30 04:33:10
@article{45a9c78c-21e8-4836-95a5-6dd561463b16,
  abstract     = {Using the fixed point method we prove an existence result for positive solutions of nonlinear second order ordinary differential equations. An application to semilinear Schrodinger equations in exterior domains is also presented.},
  author       = {Constantin, Adrian},
  issn         = {0373-3114},
  keyword      = {second order differential equation,positive solution},
  language     = {eng},
  number       = {2},
  pages        = {131--138},
  publisher    = {Springer},
  series       = {Annali di Matematica Pura ed Applicata},
  title        = {On the existence of positive solutions of second order differential equations},
  url          = {http://dx.doi.org/10.1007/s10231-004-0100-1},
  volume       = {184},
  year         = {2005},
}